It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



General Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2007, 12:06 AM   #1
Newbie
(female)
 
Join Date: Aug 2007
Location: Aus
Posts: 3
lalalaura HB User
Tingling and disorientation... like I might pass out?

A few months ago during a bad flare up of my body dysmorphic disorder, I very stupidly experimented with some dangerous diet drugs. One of these drugs was Clenbuterol... a horse asthma medication that burns fat and can really mess with your heart. One day, during a state of mild psychosis, I took far too much and worked out way too hard at the gym. Whilst driving home, I was suddenly overcome by a wave of nausea and dizziness... my whole body went numb and tingly, starting with my feet and arms. It felt like I was wearing a tight hat and something was placing pressure on my head, and I could feel my heart beating pretty fast, and I got really disorientated and thought I might pass out. Thankfully I was only 2 minutes from home and managed to get there okay. It scared the crap out of me, because I'd never felt anything like that before, and I've not touched diet drugs since.

Since then, despite not touching diet drugs at all, I've occasionally been getting the exact same feelings. It used to happen very rarely, and every time it happened, I was driving. However, over the last few days it's been happening frequently. Last night I had to go home from a friend's birthday dinner because I was randomly having these feelings hit me and I was worried I might pass out. I do have a cold at the moment, so it may have something to do with that, except I've never had anything like this happen to me when I had a cold before.

Does anyone know what this might be? Is it possible that I caused some damage using the diet drugs, or that they perhaps triggered an underlying problem?

I'm going to see a doctor later in the week... just wanted to see if anyone could give me some advice before then. Big thanks to anyone who can help

 
Sponsors Lightbulb
   
Old 08-06-2007, 05:38 AM   #2
Senior Member
(female)
 
Join Date: May 2007
Location: NY, NY, USA
Posts: 294
Andrea84 HB User
Re: Tingling and disorientation... like I might pass out?

I have no idea whether these attacks are still due to the drug - good that you will be seeing the doctor very soon. Perhaps until this is resolved you should avoid driving - you've been lucky so far not to have had an accident during these attacks. Hope you will be feeling better soon. All the best.

Last edited by Andrea84; 08-06-2007 at 05:39 AM. Reason: typo

 
Old 08-06-2007, 12:53 PM   #3
Senior Veteran
(female)
 
Join Date: Apr 2006
Location: Oak Hill, VA
Posts: 3,508
ibake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB Useribake&pray HB User
Re: Tingling and disorientation... like I might pass out?

Some of these drugs have a half life that takes a long time to clear out of your system. If I were you, I'd steer clear of these drugs in the future. You should mention these episodes to your doctor when you go into see him. My guess is that you are having flash backs caused by the drugs.

Good luck..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Confusion and disorientation - Before and after Prathyroid surgery pshitut Alzheimer's Disease & Dementia 4 05-27-2008 11:35 AM
What Could This Be? Tinnitus, brain zaps, tingling, twitching. Please Help. ShadowRider540 General Health 5 02-14-2008 08:58 PM
tingling hands, weakness, foggy Davesport Pain Management 4 05-10-2007 11:14 PM
Tingling Hands MOLLY6 Thyroid Disorders 13 07-14-2006 09:46 PM
Tingling and head pressure katidid95 Menopause 11 05-01-2006 08:36 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



ladybud (79), sjb (77), SnowBunny2020 (76), Titchou (69), JJ (53), janewhite1 (51), lenvegas (27), midwest1 (25), quincy (20), solofelix (19)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (904), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 11:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!